Deep search:Searching for "Uniformly ultimate boundedness" in 'KEYWORDGot 1 item.
index Title
1Tracking control of the linear differential inclusion
Author(s):Jun Huang, Zheng-zhi Han  Clicked:5605  Download:2308  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2011 Vol.12 No.6 P.464-469  DOI:10.1631/jzus.C1000240
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE